Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 142, Number 6

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Additive twists of Fourier coefficients of $GL(3)$ Maass forms
Xiannan Li.
Proc. Amer. Math. Soc. 142 (2014), 1825-1836
Abstract, references and article information
Full-text PDF
A note on mapping class group actions on derived categories
Nicolò Sibilla.
Proc. Amer. Math. Soc. 142 (2014), 1837-1848
Abstract, references and article information
Full-text PDF
Canonical forests in directed families
Joseph Flenner and Vincent Guingona.
Proc. Amer. Math. Soc. 142 (2014), 1849-1860
Abstract, references and article information
Full-text PDF
A note on joint reductions and mixed multiplicities
Duong Quoc Viet, Le Van Dinh and Truong Thi Hong Thanh.
Proc. Amer. Math. Soc. 142 (2014), 1861-1873
Abstract, references and article information
Full-text PDF
The possible extremal Betti numbers of a homogeneous ideal
Jürgen Herzog, Leila Sharifan and Matteo Varbaro.
Proc. Amer. Math. Soc. 142 (2014), 1875-1891
Abstract, references and article information
Full-text PDF
On fields with Property (B)
Francesco Amoroso, Sinnou David and Umberto Zannier.
Proc. Amer. Math. Soc. 142 (2014), 1893-1910
Abstract, references and article information
Full-text PDF
The Frobenius functor and injective modules
Thomas Marley.
Proc. Amer. Math. Soc. 142 (2014), 1911-1923
Abstract, references and article information
Full-text PDF
The smallest prime that splits completely in an abelian number field
Paul Pollack.
Proc. Amer. Math. Soc. 142 (2014), 1925-1934
Abstract, references and article information
Full-text PDF
The Lind Lehmer constant for $\mathbb Z_{p}^{n}$
Dilum DeSilva and Christopher Pinner.
Proc. Amer. Math. Soc. 142 (2014), 1935-1941
Abstract, references and article information
Full-text PDF
Shintani’s zeta function is not a finite sum of Euler products
Frank Thorne.
Proc. Amer. Math. Soc. 142 (2014), 1943-1952
Abstract, references and article information
Full-text PDF
Simultaneous nonvanishing of $GL(2) ×GL(2)$ and $GL(2)$ $L$-functions
Sheng-Chi Liu.
Proc. Amer. Math. Soc. 142 (2014), 1953-1964
Abstract, references and article information
Full-text PDF
Depth of factors of square free monomial ideals
Dorin Popescu.
Proc. Amer. Math. Soc. 142 (2014), 1965-1972
Abstract, references and article information
Full-text PDF
A condensed proof of the differential Grothendieck–Riemann–Roch theorem
Man-Ho Ho.
Proc. Amer. Math. Soc. 142 (2014), 1973-1982
Abstract, references and article information
Full-text PDF
Codes and the Cartier operator
Alain Couvreur.
Proc. Amer. Math. Soc. 142 (2014), 1983-1996
Abstract, references and article information
Full-text PDF
The problem of Horn and Tarski
Egbert Thümmel.
Proc. Amer. Math. Soc. 142 (2014), 1997-2000
Abstract, references and article information
Full-text PDF
A Fock space model for addition and multiplication of c-free random variables
Mihai Popa.
Proc. Amer. Math. Soc. 142 (2014), 2001-2012
Abstract, references and article information
Full-text PDF
Quasi-conformal deformations of nonlinearizable germs
Kingshook Biswas.
Proc. Amer. Math. Soc. 142 (2014), 2013-2017
Abstract, references and article information
Full-text PDF
The radius of starlikeness of normalized Bessel functions of the first kind
Árpád Baricz, Pál Aurel Kupán and Róbert Szász.
Proc. Amer. Math. Soc. 142 (2014), 2019-2025
Abstract, references and article information
Full-text PDF
Revisiting the biharmonic equation modelling electrostatic actuation in lower dimensions
Zongming Guo, Baishun Lai and Dong Ye.
Proc. Amer. Math. Soc. 142 (2014), 2027-2034
Abstract, references and article information
Full-text PDF
Mehler–Heine formulas for orthogonal polynomials with respect to the modified Jacobi weight
Bujar Xh. Fejzullahu.
Proc. Amer. Math. Soc. 142 (2014), 2035-2045
Abstract, references and article information
Full-text PDF
Limit cycles bifurcating from a non-isolated zero-Hopf equilibrium of three-dimensional differential systems
Jaume Llibre and Dongmei Xiao.
Proc. Amer. Math. Soc. 142 (2014), 2047-2062
Abstract, references and article information
Full-text PDF
Convolution roots and differentiability of isotropic positive definite functions on spheres
Johanna Ziegel.
Proc. Amer. Math. Soc. 142 (2014), 2063-2077
Abstract, references and article information
Full-text PDF
On positive type initial profiles for the KdV equation
Sergei Grudsky and Alexei Rybkin.
Proc. Amer. Math. Soc. 142 (2014), 2079-2086
Abstract, references and article information
Full-text PDF
For graph maps, one scrambled pair implies Li-Yorke chaos
Sylvie Ruette and L’ubomír Snoha.
Proc. Amer. Math. Soc. 142 (2014), 2087-2100
Abstract, references and article information
Full-text PDF
Uniqueness of solutions to Schrödinger equations on 2-step nilpotent Lie groups
Jean Ludwig and Detlef Müller.
Proc. Amer. Math. Soc. 142 (2014), 2101-2118
Abstract, references and article information
Full-text PDF
Einstein Hermitian metrics of positive sectional curvature
Caner Koca.
Proc. Amer. Math. Soc. 142 (2014), 2119-2122
Abstract, references and article information
Full-text PDF
An antibasis result for graphs of infinite Borel chromatic number
Clinton T. Conley and Benjamin D. Miller.
Proc. Amer. Math. Soc. 142 (2014), 2123-2133
Abstract, references and article information
Full-text PDF
A probabilistic approach to mixed boundary value problems for elliptic operators with singular coefficients
Zhen-Qing Chen and Tusheng Zhang.
Proc. Amer. Math. Soc. 142 (2014), 2135-2149
Abstract, references and article information
Full-text PDF
A conjecture of Gray and the $p$-th power map on $Ω^{2} S^{2np+1}$
William Richter.
Proc. Amer. Math. Soc. 142 (2014), 2151-2160
Abstract, references and article information
Full-text PDF
The uniform box product
Jocelyn R. Bell.
Proc. Amer. Math. Soc. 142 (2014), 2161-2171
Abstract, references and article information
Full-text PDF
Nontriviality of the $M$-degree of the $A$-polynomial
Hans U. Boden.
Proc. Amer. Math. Soc. 142 (2014), 2173-2177
Abstract, references and article information
Full-text PDF
On the homeomorphisms of the space of geodesic laminations on a hyperbolic surface
C. Charitos, I. Papadoperakis and A. Papadopoulos.
Proc. Amer. Math. Soc. 142 (2014), 2179-2191
Abstract, references and article information
Full-text PDF